# SDR FDEA201710193006

- Difficulty date: October 19, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,863 hours, 19,184 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: NNB6786503
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR CENTER UPPER FRAME FOUND TWO CRACKS.   REPAIRED IAW EA 1-5280-T0336029 P1, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
